# SDR UALA2011080804162

- Difficulty date: August 8, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 43,835 hours, 17,437 cycles
- Engine: Iae V2522A5
- System (JASC): 5240 · Service Doors
- Part: Rub Strip
- Condition: Loose
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R LOUD PRESSURE SQUEAL TO LEVEL OFF AT 34000.  IDENTIFIED DOOR NOISE USING MT 52-020.  FOUND LOOSE RUBSTRIP ON UPPER AFT PART OF DOOR.  REPAIRED PER AMM.  WILL NEED TO REMOVE TAPE IN 24HR. TO ENSURE CURE ON SEALANT.  REMOVED TAPE.
